# SDR SWIA95559

- Difficulty date: April 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Engine: Pwa PW118A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Lockpin
- Condition: Bent
- Location: Lt Mlg Door
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR OUTBD GEAR DOOR WILL NOT REMAIN LATCHED WHILE IN FLIGHT.  FOUND GEAR DOOR LATCH LOCK PIN BENT.  REPAIRED LOCK RETAINER PIN.  OPERATIONALLY CHECKS GOOD.
